# SDR FDEA201108193374

- Difficulty date: August 19, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 580 FRAME FAIL SAFE HAS CRACK INDICATION.  REMOVED DOUBLER AND ANGLE IAW SRM 51-30-2, FABRICATED DOUBLER AND ANGLE IAW DWG  65-15932, INSTALLED DOUBLER AND ANGLE IAW SRM 51-30-2
